# SDR FDEA201312052918

- Difficulty date: December 5, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 81,185 hours, 27,293 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROTATION, HAD INDICATED GND MODE, FPV WITH LEGS, & BRAKING ACTION INDICATOR.  GEAR  RETRACTED NORMALLY BUT WITH FLAP RETRACTION RECEIVED A TAKEOFF WARNING HORN.  FOLLOWED QRH  PROCEDURE, GROUND SENSOR FAILURE, WHICH DIRECTED RTB.  CYCLED FLAPS TO VERIFY NO FAULTS.  ALSO PERFORMED RTS ON EPCU AND VIA`S NO FAULTS NOTED.
